On 2-Symmetric Words in Nilpotent Groups

Authors

  • S. Gupta
  • W. Holubowski

Abstract

We find the nilpotency class of a group of 2-symmetric words for free nilpotent groups, free nilpotent metabelian groups, and free (nilpotent of class c)-by-Abelian groups.

Published

25.07.2002

Issue

Section

Short communications

How to Cite

Gupta, S., and W. Holubowski. “On 2-Symmetric Words in Nilpotent Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 7, July 2002, pp. 1020-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4142.